well i don't know where to start but i'm kind of embarrased to talk about this but i need to know whats going on in my body. for couple of yrs now i been doing drugs meth. when i first started doing this drug i had no problam with sex odors. but i dont know what happend i ended up getting depressed i stoped going out and i ended up getting a habit of masterbating all day while getting high on the drug. what i noticed after couple months being like this my nervs and odor started changing after masterbating for a lil while i would smell like a really bad penis smell. well like i have a drug problam the excessive masterbation hasnt stoped its now been 4 yrs and my body and brain are damaged from doing drugs and masterbating and being depressed. Now i suffer from alot of weird stuff. body odor when i do meth now and i think about sex ,right away my body goes into tight mode ,hard to explain but 1 moment body is relax and now it just wants to have sex and at the same time i could start smelling the odor, and i just start thinking more of sex more more until i get to the point i have to masterbate . i have not gone once not masterbating when i'm on meth.
these odors are only when i do meth. i gone clean from meth for couple months when i was clean i remember there was no odors no sexuall craving. but i relaps and i recall that after doing meth everything was ok for the first hour or 2 it seemed like the sex craving disappeared,but i was wrong it slowly creeped back into my head and i was back to my old games i got a hotel room and masterbated all day ya thats how messed up i am whats wrong with me?
i am also bipolar
about the odor what i think is that whenever i do meth it triggers something in my body to release odor. i believe this cuase i made it a habit for my body to over masterbate while on meth that i got it used to it. now as soon meth is in my body ,my body does what it only know what to do when on meth. is it the brain? nerves system?
When I read the topic on your post I knew right away that the odor is from the dope. Im not sure why though. Its something I have wondered myself. I too was on meth for 3 years. Im female and sex was never interesting when I was high. But I also know from friends that masterbation and increased sex drive are also side effects of meth. As for odor, I think its a chemical reation in your body. Also your sweat and any other fluids will be full of the chemicals from meth. So I imagine the smell is from the dope itself. it makes sense at least
You should go see a psychiatrist and get treated for bipolar disorder. Self medicating is dangerous. Excessive sexual thoughts and desire can be due to the meth but can, also, be due to bipolar disorder. Go get treatment so you can move forward with your life.
i did see a psychiatrist thats when i found out i was bipolar they gave me medication i took it for a while and noticed a diffrents in my moods, but i didnt like the sideeffects very very sleepy, weigth gain. plus i looked like a zombie when on it. immpossible to do anything while taking medication like that i told the dr he told me i will get used to it and ordered me to take 2 pills instead of 1 pill a day. i only now take a pill if i go in a mania bipolar state for example i could be calm mentaly for 5 days then i get meth and go 100 miles per hour for 2-3 days, i take the pill after them 2-3 days. i hate that mentaly state i think of crazy thouts that i would not think when not on drugs. sexual thouths..
Any kind of help that the doctors can give you would be better than treating yourself with Meth. Self medicating is very dangerious. You can stop the meth. How long were you on the medicationbefore you stopped taking it? Sometimes the body has to get used to it. You may just need a different type of medication. The masterbation seems to be upseting you too. It sounds like its alot. Are you doing meth everyday. How old are you?
StacyHoll is correct - self medicating is dangerous and can have serious medical consequences. Yes, the meds can make you drowsy and dopey. This does get better. It takes time. The weight gain - that is hard and diet can help. Some of the mood stabilizers can help with that. You need to try! Be compliant with your meds. Talk to the doctor about your concerns. The doctors will be more apt to listening and helping you if they can see that you are compliant and willing to try to become stable.
Hypersexual behavior is a sign of mania. Your medications, when taken as prescribed will help with this.
You can feel better. It takes sticking with the meds and not self medicating.
Hi, masturbation or regular sex generally will not produce any odor, the odorous smell comes from bacterial decomposition of your body fluids, e.g. sweat, semen, saliva, etc, all you need to do is taking care of your hygiene, a shower every day would help, of course, I don't encourage you to masturbate, but it's a natural process to release sexual desire, best way is to change your focus, think about sports instead of doing drugs or masturbating. Keep yourself busy in a job or something that occupies the most of your time. Remember, if you are not thinking about it, you will not crave for it, and it takes time to get rid of this habit completely, it's a gradual process. Keep a strong mind, remind yourself, I believe you can make a difference in your life.